# SDR AALA202107081115

- Difficulty date: July 7, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 41,367 hours, 14,951 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR INDICATES CHECK PRESSURE ON FORWARD FLIGHT ATTENDANT ANNUNCIATOR PANEL. SERVICED THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER TO PROPER LEVEL PER AMM 52-10-00-614-001.
